Stochastic resonance behaviors of bistable systems connected in series
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (3): 1118-1125    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Stochastic resonance behaviors of bistable systems connected in series
Guo Yan1, Wang Tai-Yong2, Wang Wen-Jin2, Hu Shi-Guang2, Leng Yong-Gang3
(1)山东工商学院信息与电子工程学院,烟台264005; (2)天津大学机械工程学院,天津300072; (3)天津大学机械工程学院,天津300072;山东工商学院信息与电子工程学院,烟台264005
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn